... day. I was in sufficient withdrawal. It definitely sent me into precipitated withdrawal. What can I do? I can't take this! When can I safely take my next Suboxone dose safely? No sleep, pain,pain,pain, sweaty, cold, sweaty, cold, kicking! Help!
I would try taking 2mg more. You did not say how many mg you are taking of suboxone. Try adding some info to get dome help from the others.
Suboxone may cause you to be "sweaty" at times but not constant. You might have a little nausea. But the bit of info you have suggests not a high enough dose of sub.
Let us know how many mg ok. Hang in there don't give up!!
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jun 2010 • 2 answers
Posted 27 Feb 2011 • 3 answers
Posted 23 Jun 2011 • 3 answers
Posted 12 Oct 2011 • 3 answers
Posted 15 Mar 2012 • 2 answers